# SDR 95ZZZX6375

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 2810 · Fuel Storage
- Part: Supply Line
- Part number: 7912854537
- Condition: Failed
- Location: Lt Wing
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 520 - CENTER TANK VENTED 3,000 POUNDS OF FUEL THROUGH FUEL VENT.  REPLACED LEFT WING FUEL SUPPLY PIPE ASSEMBLY.
